# SDR 2004FA0000225

- Difficulty date: February 6, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N4130W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843204
- Engine: Lyc O360A4M
- System (JASC): 2420 · AC Generation System
- Part: Housing
- Condition: Broken
- Location: Alternator
- Part time: 99 hours
- Component: Alternator
- Component part number: ACU8532LS
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LOWER FRONT ATTACHMENT EAR FOR ALTERNATOR WAS FOUND TO BE CRACKED THROUGH AND BROKEN.  PROBABLE CAUSE IS VIBRATION, POOR MFG OR MATERIAL FAILURE.  NO RECOMMENDATIONS AT THIS TIME.
